# SDR DALA1122569870

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STATION 200 L4L CRACKED.  REMOVED L4L STA 160-228 AND 2 EA SPLICES STA 160-180 & 116-228.  INTERCOSTAL SUPPORT BRACKET AND ATTACHMENT CLIP TO GO IN ACCESS.  LOCATED, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED IAW 51-10-4, 51-20-2, 51-30-2.  RE-INSTALLED 2EA SPLICES AND INTERCOSTAL SUPPORT BRACKET.
